# SDR RAIA950856

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Part time: 10,144 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FIRST EIGHT EMERGENCY FLOOR LIGHTS INOP.  MAINTENANCE REPLACED FWD EMERGENCY LIGHT BATTERY.  AIRCRAFT TT 10,144.0.  (X)
